# SDR USAA2012031900023

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 36,752 hours, 16,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BATTERY DEAD ON REAR RT FLIGHT ATTENDANT SEAT AND REAR SWING F/A SEAT.  REMOVED AND REPLACED BATTERIES IN EMERGENCY FLASHLIGHTS.
